Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Suffering from hair fall and dandruff, taking vitamin A tablet and Atarax, applying Tenovate cream. Suggestion?

hi, i have hair fall problem for d last 1.5 years, i have tried all shampoos and gone through various treatments like alopathic and homeopathic, allopathic didnt work but homeopathic worked, but after the 2 3 months of d treatment it has started falling again, please note that i am having dandruff , and my hair falls in full length even when i dont comb. Now i am takin vitamin A tablet, Atarax tablet and Doxil500, and applying tenovate cream on the scalp at night before washing hair. Due to dandruff pimples come on my face. Please help me in this regard.
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Dermatologist 's  Response
Hi, i do not know your age and gender but the hair fall may be androgenetic in origin for which only topical minoxidil is approved.
For dandruff tenovate is a super potent steroid which cant be used for long term
Secondly vit A can also lead to hair loss if taken in excess
Acne needs to be treated on its grade
Plz consult a dermatologist to solve this problem
take care
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor